This is week 4 of my first time Botox in my forehead.This week i have had muscle spasms in my forehead and my whole forehead actually scrunches together and looks distorted,now today i have had swelling under my eyes and it almost feels like they are fluid filled and puffy !!! This has been such a bad experience . Is this normal or an allergic reaction or was i not injected in the right place.The muscle spasms come on just out of the blue but dont hurt just uncomfortable and unsightly.
Botox Muscle Spasms
Doctor Answers (5)
Spasms after Botox
swelling underneath the eyes should not occur from injecting Botox on the forehead. See your doctor who injected the Botox to determine why your muscles are in spasm.
Botulinum Toxin (Dysport and Botox) and forehead muscle spasms
This does not sound normal or typical and you should discuss this with your injecting physician. You may benefit from more Botulinum Toxin (Dysport and Botox) or perhaps you are simply trying to use alternative muscles in a non-beneficial manner.
Botox muscle spasms
Please see your treating physician. This definitely does not sound normal. It's possible that the muscles opposing the injected muscle sites are overcompensating by contracting more therefore causing the spasms. Your physician should be able to examine you and then determine if you need more Botox in certain areas or advise waiting. The good news is that any effects caused by Botox will usually wear off after 2-4 months.
Web reference: http://www.eastbaylaser.com/
You might also like...
Forehead Muscle Spasms After Botox
You should return to your injecting physician for examination. Perhaps Botox can be injected into the muscles that are spasming (they may be overcompensating for improperly placed Botox). This does not sound like an allergic reaction. Your symptoms are certainly not normal.
Good luck and be well.
Muscle spasms with botox
I would recommend following up with your injecting physician to address all these issues you are experiencing- this would further determine the likely cause
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.